# SDR SWIA201744064

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 38,494 hours, 33,550 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE OFF, NLG DID NOT COME UP, STAYED GREEN, DOWN & LOCKED.  LEFT GEAR DOWN & RETURNED TO FIELD.  REMOVED AND REPLACED THE PROXIMITY SENSOR BRACKET. ADJUSTED. OPS CHECKED GOOD.
